Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 88, Number 317

Nonnegativity preserving convergent schemes for stochastic porous-medium equations
Hubertus Grillmeier and Günther Grün.
Math. Comp. 88 (2019), 1021-1059
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904138
Finite element approximation of steady flows of generalized Newtonian fluids with concentration-dependent power-law index
Seungchan Ko and Endre Süli.
Math. Comp. 88 (2019), 1061-1090
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904139
Numerical approximation of planar oblique derivative problems in nondivergence form
Dietmar Gallistl.
Math. Comp. 88 (2019), 1091-1119
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904140
Upwind discontinuous Galerkin space discretization and locally implicit time integration for linear Maxwell’s equations
Marlis Hochbruck and Andreas Sturm.
Math. Comp. 88 (2019), 1121-1153
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904141
Spectral analysis and spectral symbol for the 2D curl-curl (stabilized) operator with applications to the related iterative solutions
Mariarosa Mazza, Ahmed Ratnani and Stefano Serra-Capizzano.
Math. Comp. 88 (2019), 1155-1188
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904142
Structured backward error analysis of linearized structured polynomial eigenvalue problems
Froilán M. Dopico, Javier Pérez and Paul Van Dooren.
Math. Comp. 88 (2019), 1189-1228
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904143
Exact cubature rules for symmetric functions
J. F. van Diejen and E. Emsiz.
Math. Comp. 88 (2019), 1229-1249
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904144
Quadratic non-residues that are not primitive roots
Tamiru Jarso and Tim Trudgian.
Math. Comp. 88 (2019), 1251-1260
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904145
An extension of a result about divisors in a residue class and its application to reducing integer factorization to computing Euler’s totient
Bartosz Źrałek.
Math. Comp. 88 (2019), 1261-1272
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904146
Faster individual discrete logarithms in finite fields of composite extension degree
Aurore Guillevic.
Math. Comp. 88 (2019), 1273-1301
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904147
Rigorous computation of the endomorphism ring of a Jacobian
Edgar Costa, Nicolas Mascot, Jeroen Sijsling and John Voight.
Math. Comp. 88 (2019), 1303-1339
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904148
Computing elliptic curves over $\mathbb{Q}$
Michael A. Bennett, Adela Gherga and Andrew Rechnitzer.
Math. Comp. 88 (2019), 1341-1390
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904149
Computing isomorphisms and embeddings of finite fields
Ludovic Brieulle, Luca De Feo, Javad Doliskani, Jean-Pierre Flori and Éric Schost.
Math. Comp. 88 (2019), 1391-1426
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 3904150
An enumeration process for racks
Jim Hoste and Patrick D. Shanahan.
Math. Comp. 88 (2019), 1427-1448
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904151
Fast integer multiplication using generalized Fermat primes
Svyatoslav Covanov and Emmanuel Thomé.
Math. Comp. 88 (2019), 1449-1477
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904152
The PSLQ algorithm for empirical data
Yong Feng, Jingwei Chen and Wenyuan Wu.
Math. Comp. 88 (2019), 1479-1501
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904153
The reciprocal sum of the amicable numbers
Hanh My Nguyen and Carl Pomerance.
Math. Comp. 88 (2019), 1503-1526
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3904154